# SDR SWAA2022030341628

- Difficulty date: March 16, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 59,299 hours, 34,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Dented
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR AFT WEB HAS MULTIPLE DENTS/CREASES EA 1-753-34293 PROVIDED INITIAL 30 DAY TIME-LIMITED REPAIR. EA 1-753-34342 PROVIDES AN EXTENSION AFTER A DVI OF THE UNDERLYING STRUCTURE IS ACCOMPLISHED. MOD / REPAIRED COCKPIT FLOOR IAW EA 1-A53-33179 REV IR
